# SDR DALA2020032001966

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,450 hours, 25,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4589429) CEILING PANEL EMERGENCY EXIT LIGHT COVER MISSING FROM AFT SIDE ROW 22. REPLACED MISSING EXIT LENS COVER AT ROW 22 CEILING POSITION PER B737 AMM 33-51-01.
